Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A transitive medial subspace lattice


Authors: K. J. Harrison, Heydar Radjavi and Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 28 (1971), 119-121
MSC: Primary 47.35; Secondary 46.00
MathSciNet review: 0283609
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a transitive medial lattice of subspaces of Hilbert space which has four nontrivial elements.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.35, 46.00

Retrieve articles in all journals with MSC: 47.35, 46.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0283609-X
PII: S 0002-9939(1971)0283609-X
Keywords: Hilbert space, operator, invariant subspace, lattice, transitive
Article copyright: © Copyright 1971 American Mathematical Society